# SDR 97ZZZX1108

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Reducer
- Part number: 484297
- Condition: Cracked
- Location: Crossfeed
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN THE CABIN.  FOUND THE CROSSFEED LINE DRAIN REDUCER FLARE CRACKED AND SEEPING FUEL.
